# SDR REXA201000311

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 21,305 hours, 18,355 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 300013000003
- Condition: Failed
- Location: Lt Engine
- Part time: 18,954 hours, 16,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L COWL A ICE CAUTION WITH SWITCH SELECTED OFF ON CLIMBOUT.  REMOVED AND REPLACED LT COWL ANT-ICE VALVE IAW AMM 30-22-01, OPS CHECKS GOOD.
